Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
okiedokie123

If You Get Rid Of Hyperpigmentation With A Topical, Can You Discontinue?

Recommended Posts

I know it's a dumb question and the most likely answer is that you must continue using it, but can we just stop using the topical (let's say Finacea) and load up on sunblock to prevent it from hyperpigmenting?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×